Hyponormality of singular Cauchy integral operators with matrix-valued symbols

Yoenha Kim, Eungil Ko, Jongrak Lee, Takahiko Nakazi

Research output: Contribution to journalArticlepeer-review


In this paper, we study a class of hyponormal singular integral operators with matrix-valued symbols. First, we characterize hyponormal singular integral operators SΦ,Ψ with trigonometric polynomial symbols Φ and Ψ. Next, we concentrate on the hyponormality of SΦ,Ψ with some assumptions for the symbols Φ and Ψ.

Original languageEnglish
Pages (from-to)443-459
Number of pages17
JournalHokkaido Mathematical Journal
Issue number2
StatePublished - 2019


  • Block Toeplitz operators
  • Hardy space
  • Hyponormal operator
  • Singular integral operator


Dive into the research topics of 'Hyponormality of singular Cauchy integral operators with matrix-valued symbols'. Together they form a unique fingerprint.

Cite this